# SDR AALA201509089004

- Difficulty date: September 3, 2015
- Submitted: September 8, 2015
- Operation: Air carrier
- Aircraft: N659AW
- Make and model: Airbus A320-232
- Aircraft serial: 1166
- Aircraft time: 57,002 hours, 20,938 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bottle
- Part number: 60592101
- Part serial: 1829
- Condition: Defective
- Location: Evac Slide
- Part time: 40,393 hours, 19,707 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CIDS CAUTION LIGHT ILLUMINATED, DUE TO LT OVERWING SLIDE BOTTLE PRESS INDICATION INOPERATIVE.  REPLACED THE LT OVERWING SLIDE BOTTLE IAW AM 25-62-46.
